Home > Riviste > Minerva Anestesiologica > Fascicoli precedenti > Minerva Anestesiologica 2011 April;77(4) > Minerva Anestesiologica 2011 April;77(4):468-9

ULTIMO FASCICOLO
 

ARTICLE TOOLS

Estratti

MINERVA ANESTESIOLOGICA

Rivista di Anestesia, Rianimazione, Terapia Antalgica e Terapia Intensiva


Official Journal of the Italian Society of Anesthesiology, Analgesia, Resuscitation and Intensive Care
Indexed/Abstracted in: Current Contents/Clinical Medicine, EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 2,036


eTOC

 

CASE REPORTS  


Minerva Anestesiologica 2011 April;77(4):468-9

lingua: Inglese

Vascular injury following accidental intra-arterial injection of clindamycin: adverse drug reaction report

Lehavi A. 1, Sandler A. 1, Netzer A. 2, (Shai) Katz Y. 1,3

1 Department of Anesthesiology, Rambam Health Care Campus, Haifa, Israel;
2 Ear, Nose and Thought and Head and Neck Surgery, Rambam Health Care Campus, Haifa, Israel;
3 Ruth and Bruce Rappaport Faculty of Medicine, Technion – Israel Institute of Technology, Haifa, Israel


FULL TEXT  


Clindamycin in a commonly used antibiotic, considered safe for oral, intravenous and intra-arterial use. We present a case of a patient that received an inadvertent injection clindamycin 600 mg in 4 mL through a radial arterial line. The patient presented signs and symptoms of vascular occlusion and despite aggressive pharmacological and medical treatment developed massive and severe tissue injury.

inizio pagina

Publication History

Per citare questo articolo

Corresponding author e-mail

amit.lehavi@gmail.com